标题:A recursive method for determining the one-dimensional submodules of Laurent-Ore modules
作者:Li Z.[1];Wu M.[3];Singer M.F.[2];Zheng D.[1]
作者全称:Li, Ziming[1];Wu, Min[3];Singer, Michael F.[2];Zheng, Dabin[1]
通讯作者:Li, Z.(zmli@mmrc.iss.ac.cn)
通讯作者地址:Li, Z.; Key Lab of Mathematics-Mechanization, Academy of Mathematics and System Sciences, Zhong Guan Cun, Beijing 100080, China; 电子邮件: zmli@mmrc.iss.ac.cn
出版年:2006
卷:2006
页码:220-227
关键词:Associated systems; Hyperexponential solutions; Laurent-Ore algebras; One-dimensional submodules
摘要:We present a method for determining the one-dimensional submodules of a Laurent-Ore module. The method is based on a correspondence between hyperexpon 更多
收录类别:SCOPUS;EI
Scopus被引:2
资源类型:外文期刊论文;外文会议论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:
TOP